# SDR ASOA201100604

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 20,512 hours, 14,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 349 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT 26R JUST FWD OF FS 349.00.   DAMAGE BLENDED OUT OF LIMITS SRM 51-21-06-001-001.  REMOVED SPLICE.  INSTALLED NEW SPLICE IAW SRM 51-42-06-001-001-A01.
